# SDR CALA2014022590483

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 55,872 hours, 14,379 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG PRV EICAS MESSAGE AFTER ENG START.  REPLACED PRV IAW MM 36-11 -18 & TESTED NORMAL, STATUS MESSAGE CLEARED.
